Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Toddler suffering from fever and loss of appetite. Sleepless night after giving zanocin and wikoryl. Side effect?

Hi doctor, my 7 month old baby was suffering from fever and loss of appetite for 2-3 days.Doctor prescribed zanocin liquid 50ml for 7days and wikoryl oral suspension for 3days. now wikoryl course is over and only zanocin is continuing.But i have noticed my baby is having sleepless nights from past 2-3days.Is it a side effect of zanocin.should i discontinue its usage.
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dec 2012

Thanks for posting your query.
From your description it seems your daughter is actually suffering from a side effect of zanocin and according to the manufacturers of the product, it should be discontinued immediately and the treating physician informed immediately.
Recovering from an infectious illness or being sick could also cause the child to have sleepless nights.
My suggestion is to contact your baby's doctor right away and get medical attention.

Hope this helps
Answered: Sat, 9 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor